| Catalog Number |
5820107530 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: udi is unknown as the lot number was not reported.
Event or Problem Description
It was reported that during a surgery, shavings were left in the patient.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Correction: it has been determined that this record is not reportable.It is a duplicate of an event reported in vmsr submission (mfr report # 3015967359-2025-99384).
Event or Problem Description
It has been determined that this record is not reportable.It is a duplicate of an event reported in vmsr submission (mfr report # 3015967359-2025-99384).